# SDR R61A201703280255

- Difficulty date: March 28, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 30,658 hours, 22,936 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Loose
- Location: R2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SEAL MAKING FLAPPING NOISE IN FLIGHT. CLEANED AND LUBED DOOR SEAL IAW 52-00-21. PERFORMED CABIN PRESSURIZATION INSPECTION, CANNOT DUPLICATE NOISE IAW 21-31-00.
